Humira Swelling Of Feet And Legs

4 Replies Updated



Conversation Starter

AKA Says:


I have been on Humira for about a year and a half. It has been very good for me. I noticed right from the beginning that I had a lot of swelling in my body but mostly in my feet and lower legs. About 7-9 lbs in the week of my injection. I decided that I could handle it and it was much better than the Psoriatic Arthritis AND my skin cleared about 95%. I have always had a lot of sinus and ear infections so I have to take antibiotics for a lot longer now when I get one and sometimes I have to stop the injections until it clears up. This past month or 2 I am noticing very easy bruising. Does this make sense or ring true for anyone else?



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Aka! How are you doing?

Yes, all of these symptoms make sense. They are all listed under the possible side effects of Humira, as listed by the FDA.

You may also experience slurred speech, loss of voice, thirst, insomnia and blurred vision.

Have you had these issues checked out by your doctor? It's always best to do so, just to be careful.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
AKA Says:

Thanks. I have talked with my doctors about these issues. We are discussing whether changing to a different biologic. I am just not sure if I would have the same issues if it is worth starting over. I am having more frequent flare ups so that is also a deciding factor but I have also been under a huge amount of stress. Any idea if other biologics have helped other people with less side effects? I don't know many people who use them so not much to compare to.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
A 55 Yr old Grandma Says:

Oh yes it does. Seems most every medication causes swelling in the ankles, feet, and this causes lack of circulation which in the long term is BAD. But what is worse the disease or the medication and its side effects?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
marin5 Says:
via mobile

When I had unnatural excessive bruising, I went to a doctor that diagnosed me with Vitamin C deficiency, and treated me with Vitamin C ascorbic acid. Cleared up very soon!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Swelling in legs and feet levothyroxine
I just started taking Levothyroxine 2 wks ago my legs and feet are swollen so bad by nite I can barley walk. They go dow... 138 replies
swelling in lower legs and feet plus ankles
I have been on Xarelto 20 mg.for about a month now and I have noticed my feet, ankles and lower legs swell worse. I do h... 1 reply
Eliquis swelling In feet and legs
I have been on Eliquis for about a month. I have some itching, weight gain, and swelling in my legs and feet that has be... 5 replies
Xarelto - swelling in legs and feet
I just started taking Xarelto a week ago. My feet and legs are swollen. What do I do? ## Hello, Shane! How are you? As r... 8 replies
can lyrica cause swelling in feet and legs
Experiencing horrible swelling now in both legs feet and toes. Was on 100 mg of Lyrica. About a month ago I was put on 1... 1 reply
EXTREME SWELLING OF FEET AND ANKLES
I had been taking synthroid for 4 months at 50mg a day but about 2 weeks ago I stopped taking it because my insurance ex... 1 reply
Humira and face swelling
Hey has anyone had under eye and cheek swelling? I have had derma fillers placed in my tear troughs and cheeks over a ye... 8 replies
Alkasol syrup for E-coli plus excess of creatinine and swelling of the feet
I have been diagnosed with an excess of creatinine (1.9) as well as E-coli and swelling of the feet. I have been prescri...
Swelling in ankles and feet left hand largebump wrist swollen
Best medicine for degenerative arthritis ## For the past 3wks my ankles & feet has been swollen. They'll go down... 3 replies
why are my feet and ankles swelling up
There's only one foot & leg that is swollen and it was caused by one dose of Lyrica. I would like to know what I... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 9 December 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA